blue boat getting away?

med change? no. it sure feels like it.

since I started taking bupropion, i’ve always taken a multiple of 150 mg tablets. here’s a quick rundown.

  • started at 150 mg
  • moved to 300 mg
  • tried 600 mg- side effects that I don’t recall
  • back to 300 mg
  • tried 450 mg– good results but i couldn’t stand the constant headaches and ear ringing.
  • back to 300 mg.

IMG_0340-0i’ve never really felt a discernible difference with bupropion, but at least there weren’t any noticeable side effects at the 300 mg dosage.

  • fast forward to about a week ago- i felt like i had some depression slippage going on.
  • fast forward to three days ago- i had a headache that wouldn’t go away. I just attributed it to something going on that would go away. it hasn’t.
  • fast forward to last night- i noticed i had ringing in my ears.

have headache & ear ringing happened before? well, yes it has when i tried 450 mg of bupropion. suddenly it appears i am having a side effects at a 300 mg dosage witch the bupropion that I never experienced before.

the next question would be, “well, has anything changed?” the answer would be no – but – yes. i know that sounds confusing. let me explain.

last time i got my script filled, i got 300 mg tablets instead of 150 mg. 2- 150 mg tablets would equal 1- 300 mg tablet, no biggie. or so you thing.

imagei started taking the 300 mg tablets 11 days ago. i know, i counted. 19 pills left from the 30 I got. (i know it may be tough math, but stick with me. I’m pretty sure 30-19 is 11. feel free to check my work.) since then, I have felt slightly more depressed, had continual headaches kick in, and ear ringing that won’t stop. sounds like side effects to me. so, something is going on, i don’t know what.

i will talk to my pharmacist today. thankfully, i still have a few of the 150’s around. part of me hopes the manufacturer changed. since they are generic and this is treating a mood imbalance that might not be the best thing. i’ve heard sometimes a switch in generics are enough to through things off. it also could be my math is off and 150 + 150 does not equal 300. guess i’ll find out tonight and report my findings to you.

signing off for now with headaches, ear ringing and a slightly depress mood.

7 thoughts on “med change? no. it sure feels like it.

  1. lindenforestbrook

    I’m sorry you’re having those side effects! I hope your symptoms subside soon and you get on the right dosage soon. I constantly battle trying to balance my synthroid dosage and my glucose levels- I know those side effects suck and add fatigue and frustration and depression and that’s a cocktail of trouble. Wishing and hoping the best for you!

    Reply
  2. Anxious Mom

    Ugh sorry they are doing that. I forget which drug it was, but when my pharmacy switched to giving me the higher dosage tablet over two that equalled that dosage, I felt very off as well.

    Reply
    1. bipolarsojourner Post author

      damn insurance companies. they want to save a few bucks, paying for few pills because, “they are identical formulations”. i wish they’d get clue, or at least, buy a vowel.

      Reply
      1. Anxious Mom

        With yours, was your one big pill even the same size as two regulars combined? With Zoloft I think, I went from two small pills to a huge horse pill that was probably four times as big. I would imagine that whatever extra was in that would impact how my body breaks it down in some way.

        Reply
  3. Pingback: bupropion follow-up | bipolarsojourner

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s